Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 615014, 18 pages
http://dx.doi.org/10.1155/2011/615014
Research Article

The Order of Hypersubstitutions of Type (2,1)

Department of Mathematics, Khon Kaen University, Khon Kaen 40002, Thailand

Received 30 December 2010; Accepted 27 March 2011

Academic Editor: H. Srivastava

Copyright © 2011 Tawhat Changphas and Wonlop Hemvong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tawhat Changphas and Wonlop Hemvong, “The Order of Hypersubstitutions of Type (2,1),” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 615014, 18 pages, 2011. doi:10.1155/2011/615014